The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties
Compositio Mathematica, Tome 94 (1994) no. 2, pp. 181-199
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__94_2_181_0,
author = {Panyushev, Dmitrii I.},
title = {The jacobian modules of a representation of a {Lie} algebra and geometry of commuting varieties},
journal = {Compositio Mathematica},
pages = {181--199},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {94},
number = {2},
mrnumber = {1302315},
zbl = {0834.17003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__94_2_181_0/}
}
TY - JOUR AU - Panyushev, Dmitrii I. TI - The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties JO - Compositio Mathematica PY - 1994 SP - 181 EP - 199 VL - 94 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1994__94_2_181_0/ LA - en ID - CM_1994__94_2_181_0 ER -
%0 Journal Article %A Panyushev, Dmitrii I. %T The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties %J Compositio Mathematica %D 1994 %P 181-199 %V 94 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1994__94_2_181_0/ %G en %F CM_1994__94_2_181_0
Panyushev, Dmitrii I. The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties. Compositio Mathematica, Tome 94 (1994) no. 2, pp. 181-199. http://geodesic.mathdoc.fr/item/CM_1994__94_2_181_0/
